Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Having pungent smelling urine, burning sensation, cloudiness seen in urine. No UTI. Reason?

I m a 27 yr old female, I ve been having a pungent foul smell to my urine for over 4 months. I have recently been to the doctor who ordered a urine test to check for UTI but they apparently found no signs of a UTI. This morning I urinated and felt a burning sensation and some cloudiness was visible in my urine as well. The foul smell was also stronger. I am worried.
Asked On : Thu, 3 Jan 2013
Answers:  1 Views:  263
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi rosemary ! If you have burning sensation it says Now you have UTI infection . What to do ! Drink more water, take water dissolving antiacid tab for burning sensation and antibiotic like doxycycline. And if you have foul smell it can be due to leukorrhea or fungal infection ask gynecologist for vaginal tab. Soon things will be ok. Take care. Bye.
Answered: Thu, 3 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor